Advanced search
Start date
Betweenand

Extremal and structural problems in graph theory

Abstract

This is a research project for the joint call of proposals between the São Paulo Research Foundation (FAPESP), Brazil, and the Comisión Nacional de Investigación Científica y Tecnológica (CONICYT), Chile. The Brazilian and the Chilean teams have been working in Combinatorics and Graph Theory for several years now. Some of the Brazilian members have already collaborated with some of the Chilean members of the team. This joint application intends to establish and consolidate a cooperation between both teams by working collaboratively on important problems in the areas. The lines of research proposed in this project belong to the field of graph theory and its variants. Graphs are mathematical structures that have applications in a variety of subjects and real-world problems, ranging from computer science over physics to social networks. Our main objective is to study graphs from a theoretical point of view, thus contributing to a better understanding of the laws that govern the behavior of these structures. Progress in this objective should provide new strategies for related problems, as well as make available new techniques for problems in several areas of knowledge. A study of various combinatorial techniques and a good understanding of structural properties of graphs are the pillars of this project, which should lead to the solutions of relevant open problems. The present project will also contribute to the strengthening of the national and international insertion of the involved universities. We remark that the proposed teams contain a mix of young academics with outstanding academic performance and renowned researchers who have extensive experience in the problems to be investigated. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (17)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BOTLER, FABIO; JIMENEZ, ANDREA; SAMBINELLI, MAYCON; WAKABAYASHI, YOSHIKO; FERREIRA, CE; LEE, O; MIYAZAWA, FK. The 2-Decomposition Conjecture for a new class of graphs. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 9-pg., . (15/11937-9, 19/13364-7, 17/23623-4)
BARROS, GABRIEL FERREIRA; CAVALAR, BRUNO PASQUALOTTO; KOHAYAKAWA, YOSHIHARU; NAIA, TASSIO. ORIENTATION RAMSEY THRESHOLDS FOR CYCLES AND CLIQUES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 4, p. 2844-2857, . (19/13364-7, 18/05557-7, 18/04876-1)
NAIA, TASSIO. Trees contained in every orientation of a graph. ELECTRONIC JOURNAL OF COMBINATORICS, v. 29, n. 2, p. 5-pg., . (19/04375-5, 18/04876-1, 19/13364-7)
BOTLER, FABIO; COLUCCI, LUCAS; KOHAYAKAWA, YOSHIHARU. The mod k chromatic index of graphs is O(k). JOURNAL OF GRAPH THEORY, v. 102, n. 1, p. 4-pg., . (18/04876-1, 19/13364-7, 15/11937-9, 20/08252-2)
BOTLER, FABIO; MOURA, PHABLO F. S.; NAIA, TASSIO. Seymour's Second Neighborhood Conjecture for orientations of (pseudo)random graphs. DISCRETE MATHEMATICS, v. 346, n. 12, p. 12-pg., . (20/16570-4, 19/04375-5, 19/13364-7)
BOTLER, FABIO; COLUCCI, LUCAS; KOHAYAKAWA, YOSHIHARU. The mod k chromatic index of random graphs. JOURNAL OF GRAPH THEORY, v. 103, n. 4, p. 13-pg., . (18/04876-1, 20/08252-2, 15/11937-9, 19/13364-7)
BUSTAMANTE, SEBASTIAN; QUIROZ, DANIEL A.; STEIN, MAYA; ZAMORA, JOSE. Clique immersions and independence number. EUROPEAN JOURNAL OF COMBINATORICS, v. 106, p. 9-pg., . (19/13364-7)
ROJAS ANRIQUEZ, ALBERTO; STEIN, MAYA. 3-Colouring P-t-Free Graphs Without Short Odd Cycles. ALGORITHMICA, v. N/A, p. 23-pg., . (19/13364-7)
BOTLER, FABIO; HOPPEN, CARLOS; MOTA, GUILHERME OLIVEIRA. Counting orientations of graphs with no strongly connected tournaments. DISCRETE MATHEMATICS, v. 345, n. 12, p. 13-pg., . (18/04876-1, 19/13364-7)
QUIROZ, DANIEL A.. Clique immersions in graphs of independence number two with certain forbidden subgraphs. DISCRETE MATHEMATICS, v. 344, n. 6, p. 9-pg., . (19/13364-7)
KOHAYAKAWA, YOSHIHARU; MENDONCA, WALNER; MOTA, GUILHERME OLIVEIRA; SCHUELKE, BJARNE. COVERING 3-EDGE-COLORED RANDOM GRAPHS WITH MONOCHROMATIC TREES. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 35, n. 2, p. 1447-1459, . (18/04876-1, 19/13364-7)
QUIROZ, DANIEL A.; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Complete immersions in graphs with independence number two and small forbidden subgraphs. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 7-pg., . (19/13364-7)
KOHAYAKAWA, YOSHIHARU; MOTA, GUILHERME OLIVEIRA; PARCZYK, OLAF; SCHNITZER, JAKOB. The anti-Ramsey threshold of complete graphs. DISCRETE MATHEMATICS, v. 346, n. 5, p. 12-pg., . (18/04876-1, 19/13364-7)
CHANG, YULIN; HAN, JIE; KOHAYAKAWA, YOSHIHARU; MORRIS, PATRICK; MOTA, GUILHERME OLIVEIRA. Factors in randomly perturbed hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 60, n. 2, . (19/13364-7, 18/04876-1)
BOTLER, FABIO; HOPPEN, CARLOS; MOTA, GUILHERME OLIVEIRA; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Counting orientations of graphs with no strongly connected tournaments. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 9-pg., . (18/04876-1, 19/13364-7)
REED, BRUCE; STEIN, MAYA. Spanning trees in graphs of high minimum degree with a universal vertex I: An asymptotic result. JOURNAL OF GRAPH THEORY, v. 102, n. 4, p. 47-pg., . (19/13364-7)
COLLARES, MAURICIO; KOHAYAKAWA, YOSHIHARU; MOREIRA, CARLOS GUSTAVO; MOTA, GUILHERME OLIVEIRA; FERREIRA, CE; LEE, O; MIYAZAWA, FK. Constrained colourings of random graphs. PROCEEDINGS OF THE XI LATIN AND AMERICAN ALGORITHMS, GRAPHS AND OPTIMIZATION SYMPOSIUM, v. 195, p. 8-pg., . (18/04876-1, 19/13364-7)

Please report errors in scientific publications list using this form.